Some improvements on the derivative bounds of rational Bézier curves and surfaces

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

16 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)563-572
Journal / PublicationComputer Aided Geometric Design
Volume23
Issue number7
Publication statusPublished - Oct 2006

Abstract

Based on some existing identities and elementary inequalities, also using the method of degree elevation, this note improves the derivative bounds of rational Bézier curves and surfaces. © 2006.

Research Area(s)

  • Bound, Derivative, Rational Bézier curve